Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 299-310
http://dx.doi.org/10.1155/S0161171290000448

Principal toroidal bundles over Cauchy-Riemann products

Università degli Studi di Bari, Dipartimento di Matematica, Trav.200 via Re David n.4, Bari 70125, Italy

Received 13 December 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Maria Abatangelo and Sorin Dragomir, “Principal toroidal bundles over Cauchy-Riemann products,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 299-310, 1990. doi:10.1155/S0161171290000448